Accessibility navigation


Immanent non-algorithmic rules: an ontological study of social rules

Al-Amoudi, I. (2010) Immanent non-algorithmic rules: an ontological study of social rules. Journal for the Theory of Social Behaviour, 40 (3). pp. 289-313. ISSN 1468-5914

Full text not archived in this repository.

To link to this article DOI: 10.1111/j.1468-5914.2009.00426.x


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > Leadership, Organisations and Behaviour
ID Code:16538
Publisher:Blackwell Publishing

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation